Ronald Frank Patterson

Articles in Scholarly Journals [Incomplete List]

  1. On strong laws of large numbers for arrays of rowwise independent random elements
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 587–591, 1993
  2. Strong laws of large numbers for arrays of rowwise conditionally independent random elements
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 1–9, 1993
  3. Strong laws of large numbers for arrays of row-wise exchangeable random elements
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 135–144, 1985